# SDR AALA20141113015

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 59,561 hours, 7,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Sticking
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EVACUATION SWITCH GUARD FOUND STICKING.  R & R IAW SWPM 20-84-15.  SYS CHECKED NORMAL.
